MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 28MM +8 LFIT V40 HEAD; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH 28MM +8 LFIT V40 HEAD; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 6260-9-328
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dislocation of the stryker head from a competitor liner.

Brand Name
28MM +8 LFIT V40 HEAD
Common Device Name
HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8115672
Report Number0002249697-2018-03860
Device Sequence Number13526782
Product Code JDI
UDI-Device Identifier07613327013115
UDI-Public07613327013115
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number6260-9-328
Device Lot Number46532206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR